# SDR NACA2022021700001

- Difficulty date: February 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,457 hours, 13,967 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,863 hours, 657 cycles
- System (JASC): 7170 · Engine Drains
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FLUID COMING FROM #1 ENGINE DRAIN MAST. INSPECTED #1 ENGINE DRAIN MAST, FOUND FLUID DRAINING FROM OIL/HYDRAULIC DRAIN MAST PORT. PERFORMED IDLE RUN BY CREWS PER AMM 71-71-00, REINSPECTED #1 ENGINE DRAIN MAST, LEAKING STOPPED. GROUND VERIFICATION OK, AC REMAINS ETOPS 180.
